Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Susie C

Veteran Member
  • Total Reviews

    0
  • Content Count

    126
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Susie C

  • Rank
    Member
  • Birthday 01/10/1967

Profile Information

  • Gender
    Female
  • Interests
    If anybody would like to be friends through facebook,let me know, I'm on facebook quite a bit. I love playing the piano,teaching kids piano, hanging out with friends and my beautiful daughters. I'm a layed back, happy soul.
  1. Thank you for being such a great friend to me during this treatment. Your support really made a big difference. I can't believe I'm done! And it looks like your done too! Let's just appreciate life from now on....it is so easy to be happy with clear skin:)
  2. Hi! I had normal skin my whole life. I did have an annoying zit here and there, but nothing that effected my lifestyle. When I turned 44 in January, I started getting cystic acne around my jaw and neck. It hurt and it ruined my life. I went to doctor, changed my diet, apparently, I was healthy . My girlfriend told me to try accutane, I did my research, then went for it. Thank god I did, becUse it is very hard to hide in my world.
  3. Month 5 Great news....I just went to the derm, and im all done! She said, I can stop now! Since I took the 80 mg...for that short while, I technically took 5 months at 40mg. So...since I'm clear...that's it! I don't think I'll be on this board anymore since I always have trouble logging on. But if anyone has any questions for me...email me at [email protected] I am so grateful for this medication. It has truly changed my life. I can't believe there is a good chance I may never su
  4. Hi Courtney! Thank you so much for the Nars tip....I don't wear any foundation, butnif it's moisturizing, maybe I'll love it. I can't really find a good moisturizer that feels matte when I'm done. I bought the clinique moisture surge, and I don't love it. I can't wait to try the benefit mascara! I saw an ad for it and I almost hyperventilated I was so happy...haha Anyway, I bought your dress..lol I'm such a copy cat. I've worn it a lot. I think I'll be all done august 10. I haven't been
  5. Hi James...how are you doing? Are u done with your course? Smooth and handsome?
  6. Well, my rash went away thank god. The steroid pill worked in a day. I think I had a bug bite reaction or something. So everything is fine with me. Suddenly in month 4....I'm seeing amazing skin. I haven't had any new blemishes in a couple of week! It's really a dream come true. Even my scars are hardly there. My lips still peel like crazy, and I can feel layers of skin peeling off my face when i put my cetaphil wash on in the shower. I think this stuff is making me younger! Hope ever
  7. Courtney...you look so pretty! What makeup do you have on in your picture? I love the lipstick and blush...and I want your dress! Lol. Good luck with your upped dose. I stopped taking the 80mg because I developed a strange rash. The 40 is working well for me. My skin is soooooooooooo clear. I dont even recognize myself.. I think I'll be done after month 5 . I'll have extra pills too, I'll just take them at the end. I'm enjoying my summer too. I'm even looking forward to camping in a
  8. I went to the dermatologist today because I have a bumpy rash on my arms and legs. Like bug bites, but not itchy. The Derm doesn't know what it is, and I'm taking a steroid pill for 4 days... She said she doesn't think it's the accutane, but I think it is. I'm only going to take 40 mg every day. Forget the 80mg. So annoying. Hopefully it will go away...it's really embarrassing. And I like to wear shorts and skirts.
  9. Hi red, So sorry to hear that your not clearing up as fast as u expected...I'm going to read your blog tonight when i have more time. My Derm said that for my body weight, the 40 was too low, and has been suggesting higher, but i wasn't sure. So hopefully the increases dosage will speed thing along. The side effects haven't been too severe for me. I am concerned about my nails on my hands and toes, very weak...it's scary to imagine your nails compromised. Also, my hair has lost it's luster
  10. Hi Pink! Overall it sounds like your doing really well! I know it's been a long road, but hopefully your able to wear your makeup better, and enjoy your life more. I know I am. Did your Derm tell u what your cumulative dose should be? Mine doesnt tell me. She just said I have to go a whole month without breaking out, and then stay on the meds an additional month. She suggested moving up to 60 from 40. I ended up just doing 2 40 mg a day because it was cheaper that way, but I do it ever
  11. Congratulation Courtney! What wonderful news...graduating high school, and looking so gorgeous. It's hard to believe you ever had to worry about your face. I did try the keratin treatment and it was gorgeous the first time i styled it, but it didn't last. I wonder if it's because I'm on accutane....maybe it didn't take...or maybe she didn't leave it in long enough. She didn't comb it through like in the video. Oh well. My hair looks pretty curlylately so I've been leaving it natural.
  12. Month 4 I haven't been that obsessed with my skin lately, which is why I haven't been on this board....which is awesome! I've been feeling really good, and really normal. I've been to the pool with no problem, out with friends, exercising...yes..I'm a normal functional person again. I went to the Derm and told her, I am still getting breakouts here and there, and she said I have to have clear skin for one month and take the meds for another month. If that's the case it looks like I'll be on
  13. Thanks Red Vioyln! Its been an up and down journey, but mostly up....I hope we all fair well. How is your course going? I'll have to sneak a peak at your log:)
  14. That treatment sounds amazing!!!!!! I just found a salon that will do it, and it only costs $30... which sounds too good to be true. And she said it lasts 6 weeks, and can be repeated. I'm so happy! Thanks Courtney!
×